Existence Of Uniform Bundles.
Revista colombiana de matematicas, Tome 18 (1984), pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1984__18_181730,
author = {Januario Varela},
title = {Existence {Of} {Uniform} {Bundles.}},
journal = {Revista colombiana de matematicas},
pages = {1--8},
year = {1984},
volume = {18},
zbl = {0592.46063},
url = {http://geodesic.mathdoc.fr/item/RCM_1984__18_181730/}
}
Januario Varela. Existence Of Uniform Bundles.. Revista colombiana de matematicas, Tome 18 (1984), pp. 1-8. http://geodesic.mathdoc.fr/item/RCM_1984__18_181730/